# SDR CALA0001308

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO DOOR INNER PAN FLANGE IN AREA OF FORWARD CAM LATCH.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 26A, SHEET 2.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A, SHEET 1, 53-05, AND 51-10-3.  THE CAMLOCK TUBE WAS REMOVED AND REINSTALLED TO GAIN ACCESS TO AREA IAW SRM 51-10-3.
